# SDR 2008UALA02487

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,454 hours, 18,193 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE LIGHT WILL NOT COME ON AFTER ARMING. FOUND SLIDER OUT OF ADJUSTMENT ADJUSTED SLIDER ASSY ON AFT END OF GIRT BAR, OPS CHECKED NORMALLY.
